# SDR DALA2023012600653

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DOOR 4L- EXTERIOR SKIN HAS IMPACT DAMAGE ON EXISTING REPAIR DOUBLER. CORRECTIVE ACTION: REMOVED AND REPLACED DOUBLER ON 4L DOOR REF A330 SRM 52-13-00- 300-005 INSTALLED DECAL. (2598025)
